# SDR DALA2023022701424

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 117,496 hours, 16,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 ABOVE AISLE EMER LTS AT ROW 1 A/B, 37 A/B, & 37 G/F OUT. CORRECTIVE ACTION: PLACING ON MEL 33-51-01A. PLACARD INSTALLED (9912111)
